Publications with R. Bonnet
All publications by Robert Bonnet and S. Shelah
You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
|Sh:210||Bonnet, R., & Shelah, S. (1985). Narrow Boolean algebras. Ann. Pure Appl. Logic, 28(1), 1–12. DOI: 10.1016/0168-0072(85)90028-4 MR: 776283|
|Sh:359||Bonnet, R., & Shelah, S. (1993). On HCO spaces. An uncountable compact T_2 space, different from \aleph_1+1, which is homeomorphic to each of its uncountable closed subspaces. Israel J. Math., 84(3), 289–332. DOI: 10.1007/BF02760945 MR: 1244672|